# SDR USAA2010090991965

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 22,330 hours, 8,030 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Part number: C247360013
- Part serial: H1080
- Condition: Defective
- Location: Nlg Steering
- Part time: 34,936 hours, 14,772 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 685 PHX-EWR - RTO - CREW ABORTED TAKEOFF AT APPROX 90 KTS AIRCRAFT AGGRESSIVELY YAWED TO THE LEFT.  ALL ENGINE PARAMETERS WERE NORMAL.  NO BRAKE OR STEERING ISSUES DURING ABORT OR TAXI IN & ALL BRAKE TEMPS INDICATED NORMAL.  NO WINDSHEAR OR GUST REPORTED.  MAINTENANCE REMOVED AND REPLACED THE NOSEWHEEL STEERING SERVO CONTROL 6GC IAW AIRBUS MAINTENANCE MANUAL 32-51-51.  ALSO REPLACED THE BRAKE STEERING CONTROL UNIT.
